# SDR 97ZZZX1221

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Foothill Aircraft Sales and Service Inc, repair station AJ4R052M
- Aircraft: N49169
- Make and model: Cessna 152
- Aircraft serial: 15281177
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Reinforcement
- Part number: 043200115
- Condition: Cracked
- Location: Horiz Stab
- Part time: 7,700 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERTICAL/HORIZONTAL STABILIZER REAR ATTACH FITTING CRACKED DURING ROUTINE MAINTENANCE.  REMOVED FIN AND RUDDER.  REMOVED ELEVATORS TO REMOVE BRACKET ASSY, P/N 0432004-9.  FOUND REINFORCEMENT, P/N 0432001-15, AND SPARS, P/N 0432001-56, ALSO CRACKED IN SAME LOCATION STARTING AT CENTERLINE OF FUSELAGE PROPAGATING TO THE RIGHT SIDE OF STABILIZER APPROXIMATELY 3.0 INCHES.  MOST OF THIS AIRPLANE'S TIME HAS BEEN SPENT IN A FLIGHT SCHOOL.
